Skip to Content

Neurontin - is weight gain a side effect of the drug?

Question is Closed
Report Favorite

Answers (2)

Anonymous

31 Mar 2012

Hello archmar. Yes, it is. Its a common, normal side effect. In clinical studies, up to 2.6% of users gained some weight when taking Neurontin. Regards, pledge

Votes: +0
archmar 2 Apr 2012

Thanks for the answer pledge, been taking neurontin for 18 years and now found out about this side effect.

Anonymous 2 Apr 2012

I understand. I hope all goes well. Regards, pledge

4 Apr 2012

Please be careful with thiis drug. If the weight that you're gaining seems to be caused by swelling in your feet, ankles and legs make sure you talk to your doctor. That's what happened to me. I gained 15 pounds that I'm still trying to lose. That was after only being on it for less than two weeks.

Votes: +0
archmar 12 Apr 2012

Thanks for the info. I plan to talk to Dr. about it on next visit.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How many people on here taking Lamictal have gained weight on it?

I was just started on this, and my dr. promised me that weight gain was not a side effect. I've read some user reviews and some are reporting ...

4 answers 27 Sep 2009

Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?

Is the posssible weight gain from the increased appetite side effect, or is the weight gain an automatic side effect from abilify itself? And, has ...

1 answer 2 Jan 2012

Is weight gain a normal side effect whilst taking prozac?

my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...

9 answers 29 Apr 2013

Cymbalta and Weight Gain?

I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose ...

11 answers 8 Oct 2013

Why do medications for mental illness cause weight gain?

It seems that every drug I've taken for my panic disorder and bipolar disorder cause weight gain. I took a "medication vacation" for a ...

5 answers 5 Apr 2015